# SDR CALA2017063002016

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5347112320200
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT AFT SHEAR ATTACH ANGLE HAS CORROSION ON BOTTOM SIDE FRAME 70.  REMOVED AND REPLACED  ATTACH ANGLE IAW SRM 51-42-11, REV 118.
